# SDR ASOA05441

- Difficulty date: May 15, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1951001
- Condition: Weak
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE EMERGENCY EXIT PLACARD ON THE FORWARD SERVICE DOOR HANDLE WAS FOUND NOT TO FULLY ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT BETA LIGHT ON THE FORWARD SERVICE DOOR HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
